# SDR AALA20110329TUL12

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 57,290 hours, 29,386 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON 2 LEFT STATION 160.  INSTALLED LONGERON 2 LEFT AND SPLICE STATION 148 TO 180 SRM 53-02-00 FIGURE 18.
